Forschungsgruppen Mathematik

Publikationen

Bombieri, E., Habegger, P., Masser, D. und Zannier, U. (2010) «A note on Maurin’s theorem», Rendiconti Lincei. Matematica e Applicazioni. European Mathematical Society, 21(3), S. 251-260. doi: 10.4171/RLM/570.   edoc
Habegger, P. (2010) «Weakly bounded height on modular curves», Acta Mathematica Vietnamica. Institute of Mathematics, 35(1), S. 43-69. Verfügbar unter: http://journals.math.ac.vn/acta/pdf/1001043.pdf.   edoc
Hainzl, C., Lenzmann, E., Lewin, M. und Schlein, B. (2010) «On blowup for time-dependent generalized Hartree-Fock equations», Annales Henri Poincaré. Birkhäuser, 11(6), S. 1023-1052. doi: 10.1007/s00023-010-0054-3.   edoc
Lenzmann, E. und Lewin, M. (2010) «Minimizers for the Hartree-Fock-Bogoliubov theory of neutron stars and white dwarfs», Duke mathematical journal. Duke University Press, 152(2), S. 257-315. doi: 10.1215/00127094-2010-013.   edoc
Canci, J. K. (2010) «Rational periodic points for quadratic maps», Annales de l’Institut Fourier. Institut Fourier, 60(3), S. 33. doi: 10.5802/aif.2544.   edoc
Blanc, J. (2010) «Groupes de Cremona, connexité et simplicité», Annales scientifiques de l’école normale supérieure. Gauthier-Villars, Vol. 43, H. 2, S. 357-364.   edoc
Grote, M. J. und Mitkova, T. (2010) «Explicit local time-stepping for Maxwell’s equations», Journal of computational and applied mathematics. Elsevier, Vol. 234, H. 12, S. 3283-3302. doi: 10.1016/j.cam.2010.04.028.   edoc
Martinazzi, L. (2009) «Classification of solutions to the higher order Liouville’s equation on {\mathbb{R}^{2m}}», Mathematische Zeitschrift. Springer, 263, S. 307-329. doi: 10.1007/s00209-008-0419-1.   edoc
Martinazzi, L. (2009) «Concentration-compactness phenomena in the higher order Liouville’s equation», Journal of Functional Analysis. Elsevier, 256(11), S. 3743-3771. doi: 10.1016/j.jfa.2009.02.017.   edoc
Martinazzi, L. (2009) «A threshold phenomenon for embeddings of {H^m_0} into Orlicz spaces», Calculus of Variations and Partial Differential Equations. Springer, 36(4), S. 493-506. doi: 10.1007/s00526-009-0239-0.   edoc
Martinazzi, L. (2009) «An application of Q-curvature to an embedding of critical type», Oberwolfach Reports. European Mathematical Society, 6(3), S. 1997-2000. Verfügbar unter: http://www.ems-ph.org/journals/show_pdf.php?issn=1660-8933&vol=6&iss=3&rank=5.   edoc
Krieger, J., Lenzmann, E. und Raphaël, P. (2009) «On stability of pseudo-conformal blowup for $L^2$-critical Hartree NLS», Annales Henri Poincaré. Birkhäuser, 10(6), S. 1159-1205. doi: 10.1007/s00023-009-0010-2.   edoc
Ambrosio, L., Crippa, G., Figalli, A. und Spinolo, L. V. (2009) «Some new well-posedness results for continuity and transport equations, and applications to the chromatography system», SIAM Journal on Mathematical Analysis. SIAM, 41(5), S. 1890-1920. doi: 10.1137/090754686.   edoc
Crippa, G., Jimenez, C. und Pratelli, A. (2009) «Optimum and equilibrium in a transport problem with queue penalization effect», Advances in Calculus of Variations. De Gruyter, 2(3), S. 207-246. doi: 10.1515/ACV.2009.009.   edoc
Lenzmann, E. (2009) «Uniqueness of ground states for pseudorelativistic Hartree equations», Analysis & PDE. Mathematical Sciences Publishers, 2(1), S. 1-27. doi: 10.2140/apde.2009.2.1.   edoc
Habegger, P. (2009) «On the Bounded Height Conjecture», International mathematics research notices. Hindawi Publ. Corp., 2009, no. 5, S. 860-886.   edoc
Habegger, P. (2009) «A Bogomolov property modulo algebraic subgroups», Bulletin de la Société mathématique de France. Société mathématique de France, Vol. 137, fasc. 1, S. 93-125.   edoc
Habegger, P. (2009) «Intersecting subvarieties of abelian varieties with algebraic subgroups of complementary dimension», Inventiones mathematicae. Springer International, Vol. 176, H. 2, S. 405-447.   edoc
Habegger, P. (2009) «Multiplicative dependence and isolation II», The journal of the London Mathematical Society. Oxford University Press, Vol. 80, H. 2, S. 495-513.   edoc
Blanc, J. (2009) «The correspondence between a plane curve and its complement», Journal für die reine und angewandte Mathematik. Walter de Gruyter, Bd. 633, S. 1-10. doi: 10.1515/CRELLE.2009.057.   edoc
Blanc, J. (2009) «Sous-groupes algébriques du groupe de Cremona», Transformation groups. Birkhäuser, Vol. 14, H. 2, S. 249-285. doi: 10.1007/s00031-008-9046-5.   edoc
Blanc, J., Pan, I. und Vust, T. (2009) «On birational transformations of pairs in the complex plane», Geometriae dedicata. Kluwer, Vol. 139, S. 57-73.   edoc
Blanc, J. (2009) «Linearisation of finite Abelian subgroups of the Cremona group of the plane», Groups, geometry and dynamics. EMS Publishing House, Vol. 3, H. 2, S. 215-266. doi: 10.4171/GGD/55.   edoc
Grote, M. J. und Schötzau, D. (2009) «Optimal error estimates for the fully discrete interior penalty DG method for the wave equation», Journal of scientific computing. Kluwer, Vol. 40, S. 257-272. doi: 1007/s10915-008-9247-z.   edoc
Grote, M. J. und Sim, I. (2009) «On local nonreflecting boundary conditions for time-dependent wave propagation», Chinese annals of mathematics. Ser. B. Springer, Vol. 30, H. 5, S. 589-606. doi: 10.1007/s11401-009-0203-5.   edoc
Diaz, julien und Grote, M. J. (2009) «Energy conserving explicit local time-stepping for second-order wave equations», SIAM journal on scientific computing. SIAM, Vol. 31, S. 1985-2014.   edoc
Bollhoefer, M., Grote, M. J. und Schenk, O. (2009) «Algebraic multilevel preconditioner for the Helmholtz equation in heterogeneous media», SIAM journal on scientific computing. SIAM, Vol. 31, S. 3781-3805. doi: 10.1137/080725702.   edoc
John, V., Mitkova, T. R., Sundmacher, K., Tobiska, L. und Voigt, A. (2009) «Simulations of population balance systems with one internal coordinate using finite element methods», Chemical engineering science. Elsevier, Vol. 64, H. 4, S. 733-741. doi: 10.1016/j.ces.2008.05.004.   edoc
Martinazzi, L. (2008) «Conformal metrics on R^{2m} with constant Q-curvature», Rendiconti Lincei. Matematica e Applicazioni. European Mathematical Society, 19(4), S. 279-292. doi: 10.4171/RLM/525.   edoc
Crippa, G. und De Lellis, C. (2008) «Estimates and regularity results for the DiPerna-Lions flow», Journal für die reine und angewandte Mathematik. Walter de Gruyter, 2008(616), S. 15-46. doi: 10.1515/CRELLE.2008.016.   edoc